# SDR AALA201707129034

- Difficulty date: July 6, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. Z ANGLE AT FUSELAGE STATION 992 IS CORRODED BETWEEN RBL 48 AND RBL 33. REMOVED AND REPLACED ANGLE IAW AARD 51-00-05-1, SRM 51-40-02 AND DRAWING 147A5700.
